Evolution of vacancy pores in bounded particles
Завантаження...
Дата
Автори
Назва журналу
Номер ISSN
Назва тому
Видавець
НТК «Інститут монокристалів» НАН України
Анотація
In the present work, the behavior of vacancy pore inside of spherical particle is investigated. On the assumption of quasistationarity of diffusion fluxes, the nonlinear equation set was obtained analytically, that describes completely pore behavior inside of spherical particle. Limiting cases of small and large pores are considered. The comparison of numerical results with asymptotic behavior of considered limiting cases of small and large pores is discussed.
Опис
Теми
Modeling and simulation
Цитування
Evolution of vacancy pores in bounded particles / V.V. Yanovsky, M.I. Kopp, M.A. Ratner // Functional Materials. — 2019. — Т. 26, № 1. — С. 131-151. — Бібліогр.: 27 назв. — англ.